URGENT. Anyone from the uk who has taken accutane and suffering side effects such as bowel problems. Please read
.JacktheLad. replied to nicholas1994's topic in Prescription acne medicationsHi Nicholas, Yes I am willing to come forward and take action. I understand what you're saying and what you claim. I am 28 and this drug has really damaged my skins ability to heal plus more. Anxiety and depression I have also suffered since taking the drug. I would want this drug to be taken more seriously and for them to tell you it was designed as a CHEMOTHERAPY drug. Something they don't tell you. Side effects are also not all temporary but some can remain permanent. Essentially I wish I never did the drug. It shouldn't have been prescribed to me even if I did 'want to' at the time. The only peace of mind is that i did a low dose for 4.5 months. But even that was enough to do its damage. Compensation and the ban of this drug would be the ultimate goal for me. Or if not complete ban, then only for people with absolutely extreme acne should even be considered for this.